# SDR CALA2011121400810

- Difficulty date: December 13, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 43,983 hours, 15,318 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN AREA CRACK FOUND AT FRAME STA 380 AND BETWEEN  STRINGERS 8 AND 9 R.  REF EA 5310-04716 REV C STE 07 FOR MFEC.  INSTALLED REPAIR AT FRAME STA 380 BETWEEN STRINGER 8 AND 9 IAW EA 5310-04716 REV C.
